Suivre
Sergiu Moroianu
Sergiu Moroianu
Senior researcher, IMAR
Adresse e-mail validée de imar.ro - Page d'accueil
Titre
Citée par
Citée par
Année
A spinorial approach to Riemannian and conformal geometry
JP Bourguignon, O Hijazi, JL Milhorat, A Moroianu, S Moroianu
1682015
Fredholm theory for degenerate pseudodifferential operators on manifolds with fibered boundaries
R Lauter, S Moroianu
Taylor & Francis Group 26 (1-2), 233-283, 2001
48*2001
Spectral analysis of magnetic Laplacians on conformally cusp manifolds
S Golénia, S Moroianu
Annales Henri Poincaré 9, 131-179, 2008
352008
Eta invariant and Selberg zeta function of odd type over convex co-compact hyperbolic manifolds
C Guillarmou, S Moroianu, J Park
Advances in Mathematics 225 (5), 2464-2516, 2010
342010
Quasi-Fuchsian manifolds with particles
S Moroianu, JM Schlenker
Journal of Differential Geometry 83 (1), 75-129, 2009
332009
The index of cusp operators on manifolds with corners
R Lauter, S Moroianu
Annals of Global Analysis and Geometry 21 (1), 31-49, 2002
322002
The Cauchy problems for Einstein metrics and parallel spinors
B Ammann, A Moroianu, S Moroianu
Communications in Mathematical Physics 320 (1), 173-198, 2013
272013
Weyl laws on open manifolds
S Moroianu
Mathematische Annalen 340 (1), 1-21, 2008
272008
An index formula on manifolds with fibered cusp ends
R Lauter, S Moroianu
The Journal of Geometric Analysis 15, 261-283, 2005
242005
The renormalized volume and uniformization of conformal structures
C Guillarmou, S Moroianu, JM Schlenker
Journal of the Institute of Mathematics of Jussieu 17 (4), 853-912, 2018
232018
On the structure of quantum permutation groups
T Banica, S Moroianu
Proceedings of the American Mathematical Society 135 (1), 21-29, 2007
222007
Index and homology of pseudodifferential operators on manifolds with boundary
S Moroianu, V Nistor
Proceedings of OAT Conference, 2008
212008
Locally conformally Kähler manifolds with holomorphic Lee field
A Moroianu, S Moroianu, L Ornea
Differential Geometry and its Applications 60, 33-38, 2018
202018
Ricci surfaces
A Moroianu, S Moroianu
arXiv preprint arXiv:1206.1620, 2012
202012
Homology of pseudodifferential operators on manifolds with fibered cusps
R Lauter, S Moroianu
Transactions of the American Mathematical Society 355 (8), 3009-3046, 2003
202003
Heat kernel asymptotics for roots of generalized Laplacians
C Bär, S Moroianu
International Journal of Mathematics 14 (04), 397-412, 2003
192003
The spectrum of Schrödinger operators and Hodge Laplacians on conformally cusp manifolds
S Golénia, S Moroianu
Transactions of the American Mathematical Society 364 (1), 1-29, 2012
17*2012
Quantum anomalies for generalized Euclidean Taub–NUT metrics
II Cotaescu, S Moroianu, M Visinescu
Journal of Physics A: Mathematical and General 38 (31), 7005, 2005
17*2005
Homology of pseudo-differential operators on manifolds with fibered boundaries
R Lauter, S Moroianu
Walter de Gruyter GmbH & Co. KG 2002 (547), 207-234, 2002
172002
K-Theory of Suspended Pseudo-Differential Operators
S Moroianu
K-theory 28 (2), 167-181, 2003
162003
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20